# SDR AALA2019040879011

- Difficulty date: April 6, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug MD 83
- Aircraft serial: 53634
- Aircraft time: 52,625 hours, 27,186 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Condition: Disconnected
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING CRUISE FLIGHT AT FL280 WITH ENG AIR FOIL ANTI-ICE ON, PRESSURIZATION FLOW LIGHT ILLUMINATED AND CABIN ALTITUDE BEGAN TO CLIMB TO 500FPM. BOTH PACK PRESSURE WERE NORMAL AND OUTFLOW VALVE WAS FULL CLOSED. CREW FOLLOWED QRH PROCEEDURE AND EMERGENCY DECENDED TO 10000 FT. CABIN ALITUDE REACHED APPROXIMINTLY 7000FT. WITH RATE KNOB IN MAX CREW WAS ABLE TO GET CABIN ALTITUDE DOWN TO LANDING ELEVATION.  NO 31-DAY HISTORY.  MASKS DID NOT DEPLOY. LANDED WITHOUT INCIDENT. MAINTENANCE FOUND RH PACK Y-DUCT AND GROUND AIR CHECK VALVE DISCONNECTED. INSTALLED BOOT IAW AMM 21-00-00. ALSO FOUND LH PACK WATER SEPARATOR AND Y-DUCT DISCONNECTED. INSTALLED BOOT IAW AMM 21-00-00. LEAK CHECKS GOOD. ACCOMPLISHED DECAY CHECK IAW AMM 21-00-00. DECAY CHECK GOOD. OK FOR SERVICE.
